Need some advice. Yes I am male and I am one of the 20 to 30% who have been diagnosed with ‘syndrome X’ plus raynauds, this seems to be one of the better informed sites out there.
This after many tests was finally achieved about 3 weeks ago. I have been taking lansaprazol, Amlodapine, Atenolol, Asprin, Simvastatin and every ones favourite GTN Spray. I was taken off Atenolol and given imdur (30mg to start with).
I have never really had bad heart pain, more constant tightening and discomfort with the occasional feeling that my heart was turning over or dropping out of sync, this is the best way I can describe it. Nothing as ever showed up on ECG.
After about ten or so days after starting Imdur my very bad headaches had stopped. At first, for about 10 or 12 hours I forgot about my heart because I got no feelings from it (or I couldn’t feel it for the headaches) and I can see pink starting to spread up my nail beds. Everything was looking fine and I was/am even starting light exercise and going on little wakes (5 to 10 min max) but the feeling of my heart turning or dropping out of sync is getting worse and more often. When this happens my hands/feet go cold and I feel a sudden drain in energy. This morning this as happened almost continuously, I cannot say it is pain just very uncomfortable and tiring. I took my BP and it was 151/94 with a pulse of 60 (I have just been sitting doing nothing), it hasn’t been this high for some time. I took two shots of GTN and it took it down to 141/87.
I am unsure what to do? Things don’t feel right, again! I do not want to go to A&E and be made to feel that I’m making it up again! And the parting shot from the cardiologist was ‘go and live your life, I’ll see you in 12 weeks just to make sure of things’ which didn’t help my wife because she now thinks I’m being a baby and that there is nothing wrong with me. It’s not just a women’s problem!